| Model Number |
BB841 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a fusion oxygenator/cardiotomy venous reservoir, it was reported that when it was opened, the packaging was found to be damaged.The device was replaced.No patient complications have been reported as a result of this event.Medtronic received additional information that the device itself was not damaged.
Additional Manufacturer Narrative
Correction b5: medtronic received information that prior to use of a fusion oxygenator and cardiotomy venous reservoir, it was reported that when the device was opened, the packaging was found to be damaged.Correction d5 (oper of dev): this field has been updated.Correction h8 (usage of device): this field has been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.